# SDR DXTA2025020302180

- Difficulty date: January 31, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N672QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605663
- Aircraft time: 15,554 hours, 11,920 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Faulted
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MLG BRAKE: REPEAT WRITEUP. WHEN APPLYING BRAKE PRESSURE AT ANY TAXI SPEED, THE AIRCRAFT PULLS TO THE LEFT.
